# SDR AUS20010391

- Difficulty date: April 30, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage Main, L
- Component: Fuselage Main, L
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STRINGER 39L LOCATED BELOW THE FLOOR IN THE AFT CARGO AREACORRODED BETWEEN BS 1285 AND BS 1307.
